RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 54, Number 5  


Mappings slightly changing a fixed cross-ratio
V. V. Aseev
963
Generalized normal homogeneous spheres $S^{4n+3}$ with greatest connected motion group $Sp(n+1)\cdot U(1)$
V. N. Berestovskiĭ
972
An analog of Shemetkov's conjecture for Fischer classes of finite groups
S. N. Vorob'ev, E. N. Zalesskaya
989
About the classification of the holonomy algebras of Lorentzian manifolds
A. S. Galaev
1000
Periodic groups saturated with direct products of Suzuki groups and elementary abelian $2$-groups
A. A. Duzh, D. V. Lytkina
1009
On the uniform convergence of the greedy algorithm in a generalized Walsh system
S. A. Episkoposyan
1015
Asymptotic stability and estimates for the attraction domains of monotone difference systems
R. I. Kozlov
1023
Inequalities for the moments of stochastic integrals and stochastic Volterra equations driven a two-parameter Wiener process
N. A. Kolodii
1038
On a boundary analog of the Forelli theorem
V. I. Kuzovatov, A. M. Kytmanov
1051
Sufficient discreteness conditions for $2$-generator subgroups in $\mathrm{PSL}(2,\mathbb C)$
A. V. Masley
1069
Liftings of normal functors in the category of compacta to categories of topological algebra and analysis
O. R. Nykyforchyn, D. Repovš
1087
Characterization of $G_2(q)$, where $2<q\equiv-1(\mathrm{mod}3)$, by order components
P. Nosratpour, M. R. Darafsheh
1102
The chord length of a hypercycle in a hyperbolic plane of positive curvature
L. N. Romakina
1115
Lie algebras in symmetric monoidal categories
D. A. Rumynin
1128
On matrix types of prime varieties of associative algebras
L. M. Samoĭlov
1150
The commutator width of elements in a wreath product of free abelian groups
E. I. Timoshenko
1155
On weakly $\mathrm S$-embedded and weakly $\tau$-embedded subgroups
X. Chen, W. Guo
1162
On abelian groups with commuting monomorphisms
A. R. Chekhlov
1182
The global dimension of $\mathrm L$-$\mathrm R$ twisted smash products
P. Zhang, Q. Li, L. Zhang
1188
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020